hi this is sathish my son vivek is having siezer problems in his 3month old.first he got the gardenal oral treatment for three years and doctors told us to stop the syrup. After two three months siezers repeated now we are giving valparin, he is allrihgt now please tell me the sideffects.
Hello Satish Valparin is valproic acid and a very effective drug for partail seizures and simple & complex absence seizures . There are so many side effects of this drug but as far concerned about side effect these are minor and benefits are more , so you can give this drug to your son without any complication even up to 5 years . But keep one thing in mind only hepatotoxicity is the cause of concern , so please get in ultrasound of liver from time to time ( after every 6 months ) , but this is my personal opinion and just as an precautionary measure. Other side effects are nausea, hallucination, weight gain, tremors , fatigue but as time passes the drug adjusted in body. Hope this will help you. Good luck.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]